# SDR CNMA20100015

- Difficulty date: April 1, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N621AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48319
- Aircraft time: 65,741 hours, 11,005 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2007, LBL16 CORROSION ON THE TEE CHORD FLOOR STRUCTURE.  CORRODED SECTION OF CHORD WAS TRIMMED OUT.  NEW SECTION FABRICATED FROM THE TEE PN NJC6040-175 WAS INSTALLED WITH SPLICES PN N621AX-NRC387-1/-2 IAW SRM VOL I 53-40-00, FIG 16 AND USING FASTENERS IAW SRM VOL II, 51-33-01, PAGE 34, BACB30MYGKGX.
